Announcement:

A new anti-spam extension has been installed in this forum. If you have problem registering or login the forum, please do not hesitate to email the admin.

Contact Admin Click Here

Search found 3 matches

by Leyla08
Tue Jan 17, 2017 6:42 pm
Forum: Hot Topics and Common forum Issues
Topic: Weight gain
Replies: 9
Views: 6474

Re: Weight gain

Thank you all for your replies. Here's a little update: after 6 days of taking antibiotics I got a rash... it was not bad enough for me to stop the treatment but I felt really uncomfortable...since I wanted to get rid of hpylori i kept taking the antibiotics for another 7 days. After the 14 days I d...
by Leyla08
Mon Dec 19, 2016 6:19 am
Forum: Hot Topics and Common forum Issues
Topic: Weight gain
Replies: 9
Views: 6474

Re: Weight gain

Thank you for your reply....I've started taking antibiotics on Dezember 8th 2016. Im on the 14 days treatment therefore I only have 3 days left ...i'm taking Amoxicillin 500mg, Clarithromycin 500mg, Omeprazole 40mg. My stomach is burning especially in the morning. I'm trying to stay positive and hop...
by Leyla08
Sun Dec 18, 2016 4:29 pm
Forum: Hot Topics and Common forum Issues
Topic: Weight gain
Replies: 9
Views: 6474

Weight gain

I was diagnosed with h pylori 2 weeks ago. I felt bloated and had problems with my stomach for the last 3 year. I also gained weight. I tried different diets and worked out like crazy but my weight wouldn't change. I went to several doctors because of my stomach issues but never got tested for h pyl...

Go to advanced search